| Model Number |
MICL 13.2 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon noticed that a 13.2 mm micl13.2, -16.0 diopter, implantable collamer lens was torn during insertion.The lens was removed and the backup lens was implanted with no issues.There was no patient injury, no incision enlargement, and no suture.The cause of event was unknown.
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid in a lens case/vial.Visual inspection found the haptic torn and the torn piece missing.Corrected data: date received by manufacturer: initial mdr should be 18 may 2018.Claim # (b)(4).